# SDR EIA2001014

- Difficulty date: February 21, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 69B4601024
- Part serial: 001356
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KJFK - EMERGENCY LIGHTS WOULD NOT SHUTOFF.  REPLACED EMERGENCY LIGHT MODULE.  (M)
